HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Classification of discrete modular symmetries in type IIB flux vacua

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:

Title: Classification of discrete modular symmetries in type IIB flux vacua
Authors: Kobayashi, Tatsuo Browse this author →KAKEN DB
Otsuka, Hajime Browse this author
Issue Date: 14-May-2020
Publisher: American Physical Society (APS)
Journal Title: Physical Review D
Volume: 101
Issue: 10
Start Page: 106017
Publisher DOI: 10.1103/PhysRevD.101.106017
Abstract: We classify discrete modular symmetries in the effective action of Type IIB string on toroidal orientifolds with three-form fluxes, emphasizing on T-6/ Z(2) and T-6/(Z(2) x Z'(2)) orientifold backgrounds. In the three-form flux background, the modular group is spontaneously broken down to its congruence subgroup whose pattern is severely constrained by a quantization of fluxes and tadpole cancellation conditions. We explicitly demonstrate that the congruence subgroups appearing in the effective action arise on magnetized D-branes wrapping certain cycles of tori.
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University